# SDR 2001FA0000415

- Difficulty date: October 4, 2001
- Submitted: October 23, 2001
- Operation: General aviation
- Aircraft: N5074X
- Make and model: Bbavia 7GCBC
- Aircraft serial: 40
- Engine: Lyc O320*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING WING SPARS IN COMPLIANCE WITH AD, THE FRONT SPAR IN THE RIGHT WING WAS FOUND TO HAVE A  COMPRESSION CRACK AT THE BUTT END AND THE REAR SPAR IN THE LEFT WING WAS FOUND TO HAVE A LONGITUDINAL CRACK APPROXIMATELY 14 INCHES INBOARD FROM THE TIP.
